# SDR SWIA201844129

- Difficulty date: January 5, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 34,694 hours, 32,008 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Failed
- Location: Nlg Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MESSAGE. RETURN TO FIELD.    INSTALLED NLG CENTERING SENSOR BRACKET IAW AMM ANC FMM. RETRACTION & EXTENSION CYCLE OF MLG GOOD. OPS CHECKED GOOD.
